Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 102, NWS Birmingham, AL

June 28, 2013Autauga County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2013, 12:45 PM CDT for Autauga County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2013, 12:45 PM CDT (17:45 UTC)
Expired
Jun 28, 2013, 1:15 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Autauga County, AL

The radar

The Birmingham radar (KBMX), 72 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 11:26 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4271 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:34 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 28, 12:34 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1234 PM CDT FRI JUN 28 2013

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

ONCE AGAIN TODAY...A VERY CHALLENGING FORECAST WILL BE IN STORE AS
A DECAYING MCS TRIES TO MOVE INTO OUR NORTHWEST COUNTIES ALONG
WITH A STRONG OUTFLOW BOUNDARY TRAVERSING SOUTHEASTWARD THROUGH
THE CWA. TEMPERATURES HAVE WARMED RAPIDLY ACROSS MUCH OF CENTRAL
ALABAMA WITH A FEW LOCATIONS ALREADY APPROACHING OR ALREADY HAVE
REACHED THE 90 DEGREE MARK. THE STRONG OUTFLOW BOUNDARY THAT IS
MOVING QUICKLY SOUTHEASTWARD IS CURRENTLY STRETCHING FROM NORTHERN
SUMTER NORTHEASTWARD THROUGH BIBB...SHELBY...AND ST. CLAIR
COUNTIES. AS THE OUTFLOW BOUNDARY MOVES INTO THE INCREASINGLY
UNSTABLE AIRMASS...THE LIFT ASSOCIATED WITH THE BOUNDARY SHOULD BE
ENOUGH TO LIFT PARCELS PAST THE LFC AND DEVELOP SHOWERS AND
THUNDERSTORMS. THE QUESTION THEN BECOMES IF SEVERE STORMS WILL BE
ALLOWED TO DEVELOP. THE ATMOSPHERE IS MOST CERTAINLY PRIMED ACROSS
MUCH OF CENTRAL ALABAMA...WITH SB CAPES OF OVER 3000 J/KG BEING
ADVERTISED ON RAP ANALYSIS AND MID 70S DEWPOINTS CURRENTLY IN
PLACE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR.

TWO BIG DIFFERENCES THAT WE HAVE PINPOINTED THIS MORNING AS
OPPOSED TO WHAT WAS OBSERVED YESTERDAY IS THAT WE HAVE A STRONGER
LIFTING MECHANISM (IN THE FORM OF THE OUTFLOW BOUNDARY)...BUT
WINDS ALOFT AND BULK SHEAR VALUES ARE LOWER TODAY. SO IN ESSENCE
THE ATMOSPHERE DOES NOT APPEAR TO BE AS CONDUCIVE FOR WIDESPREAD
ORGANIZED CONVECTION. HOWEVER...THE BIG QUESTION WILL BE IF STORMS
WILL BE ALLOWED TO ORGANIZE THEIR OWN COLD POOL FROM CELL MERGERS
AND CLUSTERS OF STORMS DEVELOPING. IF A LARGE COLD POOL DOES IN
FACT DEVELOP...THEN IT SHOULD BE ALLOWED TO SUSTAIN ITSELF WITH
STEEP LAPSE RATES AND AN EXTREMELY UNSTABLE AND MOIST AIRMASS IN
PLACE. FORWARD PROPAGATING CORFIDI VECTORS ARE INDICATING IF
SOMETHING DOES DEVELOP IT WILL MOVE SOUTHEASTERLY ACROSS CENTRAL
ALABAMA THEN MORE SOUTHERLY ACROSS OUR SOUTHERN TIER OF COUNTIES.

WITH MOST OF CENTRAL ALABAMA ALONG AND SOUTH OF INTERSTATE 20
CONTINUING TO SEE PLENTIFUL SUNSHINE THIS MORNING THROUGH THIS
AFTERNOON...INSTABILITIES WILL ONLY BE ON THE INCREASE. IN
ADDITION...A FEW MESOSCALE BOUNDARIES WERE NOTED ON VISIBLE
SATELLITE EARLIER THIS MORNING STRETCHING FROM MARENGO COUNTY
EASTWARD TO BULLOCK COUNTY. THESE SMALLER BOUNDARIES COULD HELP TO
INCREASE STORM DEVELOPMENT LATER ON THIS AFTERNOON AS WELL.
OVERALL...THE INITIAL DEVELOPMENT OF STORMS ALONG THE STRONG OUTFLOW
BOUNDARY WILL AT FIRST BE CELLULAR IN NATURE AND HAVE A THREAT OF
DOWNBURST WINDS AS DRIER AIR ALOFT MIXES DOWN TO THE SURFACE. THEN
AS MORE STORMS CONTINUE TO DEVELOP WE WILL CLOSELY WATCH FOR THE
POSSIBILITY OF AN ORGANIZED COLD POOL DEVELOPING THAT WOULD
INCREASE THE THREAT FOR A MORE WIDESPREAD DAMAGING WIND POTENTIAL.
STAY TUNED FOR FREQUENT UPDATES TO THE FORECAST THROUGHOUT THE DAY TODAY.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

TWO AREAS OF THUNDERSTORMS WERE MOVING TO THE SOUTH EAST ACROSS
CENTRAL ALABAMA. THESE THUNDERSTORMS WILL LIKELY AFFECT THE MGM
AND TOI TERMINALS IN THE NEXT HOUR OR TWO. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED DURING THE AFTERNOON HOURS...AS A PREFRONTAL
TROUGH MOVES THROUGH CENTRAL ALABAMA. CONFIDENCE IS NOT HIGH
ENOUGH TO MENTION PREVAILING TS AT THIS POINT...SO WILL ONLY
MENTION VCTS. AMENDMENTS MAY BE NEEDED DURING THE AFTERNOON ONCE
CONVECTION BEGINS. THIS ACTIVITY WILL END FROM THE NORTH TO THE
SOUTH DURING THE OVERNIGHT HOURS. MOSTLY CLEAR SKIES AND LIGHT
WINDS...ALONG WITH PLENTY OF BOUNDARY LAYER MOISTURE...WILL LIKELY
LEAD TO THE DEVELOPMENT OF FOG DURING THE MORNING HOURS ON
SATURDAY. THIS FOG SHOULD MIX OUT AS THE SUN RISES.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  89  64  85  64 /  30  20  10  30  20
ANNISTON    72  88  66  84  65 /  50  30  20  30  20
BIRMINGHAM  72  89  66  85  65 /  40  20  10  30  20
TUSCALOOSA  71  91  67  87  66 /  40  30  10  20  20
CALERA      73  88  67  85  65 /  50  30  10  20  20
AUBURN      74  88  66  87  66 /  60  50  30  30  20
MONTGOMERY  76  91  69  90  67 /  60  50  20  20  20
TROY        75  89  68  89  67 /  60  60  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 28, 10:15 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 AM CDT FRI JUN 28 2013

ALZ011>015-017>050-291515-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1015 AM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS AND
LOCALLY HEAVY RAINFALL...ARE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA THIS AFTERNOON AND EVENING AS A PREFRONTAL TROUGH...AHEAD
OF THE ACTUAL SURFACE FRONT...PUSHES SOUTHWARD TROUGH THE FORECAST
AREA. ANY THUNDERSTORMS WILL PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 28, 11:12 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CDT FRI JUN 28 2013

ALZ025-034-035-281645-
BIBB AL-CHILTON AL-SHELBY AL-
1112 AM CDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY...NORTHERN
CHILTON AND EASTERN BIBB COUNTIES UNTIL 1145 AM CDT...

AT 1106 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST BLOCTON...OR 8 MILES NORTH OF CENTREVILLE...
MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CENTREVILLE...
  MONTEVALLO...
  CALERA...
  ASHBY...
  BRIERFIELD IRONWORKS PARK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3312 8668 3283 8685 3302 8724 3319 8718
TIME...MOT...LOC 1612Z 294DEG 24KT 3307 8709

56
Special weather statement, Jun 28, 11:43 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1143 AM CDT FRI JUN 28 2013

ALZ030>033-039-040-281730-
DALLAS AL-GREENE AL-HALE AL-MARENGO AL-PERRY AL-SUMTER AL-
1143 AM CDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER...
SOUTHWESTERN PERRY...MARENGO...SOUTHERN HALE...SOUTHEASTERN GREENE
AND WESTERN DALLAS COUNTIES UNTIL 1230 PM CDT...

AT 1143 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENSBORO TO DUFFYS BEND
TO COATOPA...AND MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DEMOPOLIS...
  UNIONTOWN...
  LINDEN...
  ARCOLA...
  NEWBERN...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3268 8786 3278 8750 3233 8699 3221 8738
      3226 8745 3226 8751 3217 8752 3204 8800
      3215 8804 3218 8801 3229 8803 3230 8801
      3230 8810 3254 8818
TIME...MOT...LOC 1643Z 318DEG 27KT 3268 8752 3260 8777
          3249 8806

MA
Local storm report, Jun 28, 11:47 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1147 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     TSTM WND DMG     EUTAW                   32.84N 87.89W
06/28/2013                   GREENE             AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN NEAR EUTAW. TIME ESTIMATED FROM
            RADAR.

&&

JTALLEY
Special weather statement, Jun 28, 12:14 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1214 PM CDT FRI JUN 28 2013

ALZ035-041-043-281800-
AUTAUGA AL-CHILTON AL-ELMORE AL-
1214 PM CDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...SOUTHWESTERN ELMORE AND
SOUTHERN CHILTON COUNTIES UNTIL 100 PM CDT...

AT 1211 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF PLECHER...OR 13 MILES NORTHEAST OF
VALLEY GRANDE...MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRATTVILLE...
  MILLBROOK...
  BILLINGSLEY...
  VIDA JUNCTION...
  AUTAUGAVILLE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3237 8655 3237 8661 3241 8662 3238 8666
      3258 8690 3264 8692 3275 8681 3247 8634
      3243 8637 3242 8640 3241 8640 3241 8646
      3235 8649 3234 8653
TIME...MOT...LOC 1714Z 309DEG 22KT 3262 8680

MA
Local storm report, Jun 28, 12:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
06/28/2013                   SHELBY             AL   TRAINED SPOTTER

            TREES DOWN AROUND MAIN ST AND ON POWER LINES ALONG ROUTE
            25 IN COLUMBIANA, VIA POLICE SCANNER

&&

JTALLEY
Special weather statement, Jun 28, 12:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 PM CDT FRI JUN 28 2013

ALZ033-039-040-281815-
DALLAS AL-MARENGO AL-PERRY AL-
1228 PM CDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERRY...SOUTHERN
MARENGO AND DALLAS COUNTIES UNTIL 115 PM CDT...

AT 1225 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF MARION
TO CENTRAL MILLS TO MILLER...AND MOVING SOUTHEAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SELMA...
  SELMONT-WEST SELMONT...
  WAYNE...
  SHILOH...
  MAGNOLIA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3218 8795 3236 8742 3268 8723 3241 8684
      3236 8681 3232 8685 3230 8683 3228 8686
      3223 8681 3222 8691 3204 8691 3204 8718
      3219 8733 3226 8745 3226 8751 3214 8752
      3213 8761 3201 8762 3198 8769
TIME...MOT...LOC 1729Z 313DEG 30KT 3253 8720 3229 8734
          3215 8777

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:03 PM CDTSpecial Weather StatementBMXChambers42 min
Jun 27, 7:10 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell50 min
Jun 27, 7:40 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell50 min
Jun 27, 8:21 PM CDTSpecial Weather StatementBMXBarbour39 min
Jun 27, 9:04 PM CDTSpecial Weather StatementBMXCoosa26 min
Jun 27, 9:16 PM CDTSpecial Weather StatementBMXBarbour44 min
Jun 27, 9:19 PM CDTSpecial Weather StatementBMXShelby26 min
Jun 27, 9:40 PM CDTSpecial Weather StatementBMXCoosa, Elmore50 min
Jun 27, 10:09 PM CDTSpecial Weather StatementBMXChilton51 min
Jun 27, 10:43 PM CDTSpecial Weather StatementBMXElmore47 min
Jun 27, 10:59 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 27, 11:26 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jun 27, 11:47 PM CDTSpecial Weather StatementBMXDallas, Lowndes, Perry58 min
Jun 28, 10:34 AM CDTSpecial Weather StatementBMXBibb41 min
Jun 28, 11:01 AM CDTSevere Thunderstorm WarningBMXGreene, Hale44 min
Jun 28, 11:12 AM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 11:19 AM CDTSevere Thunderstorm WarningBMXSumter41 min
Jun 28, 11:29 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby46 min
Jun 28, 11:43 AM CDTSpecial Weather StatementBMXDallas, Marengo47 min
Jun 28, 12:09 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby51 min
Jun 28, 12:14 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 28, 12:28 PM CDTSpecial Weather StatementBMXDallas47 min
Jun 28, 12:38 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore52 min
Jun 28, 12:58 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Jun 28, 1:03 PM CDTSevere Thunderstorm WarningBMXTallapoosa42 min
Jun 28, 1:06 PM CDTSpecial Weather StatementBMXMontgomery39 min
Jun 28, 1:16 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 28, 1:31 PM CDTSevere Thunderstorm WarningBMXLee, Macon44 min
Jun 28, 1:41 PM CDTSpecial Weather StatementBMXBullock, Montgomery, Pike64 min
Jun 28, 1:56 PM CDTSpecial Weather StatementBMXChambers, Lee, Russell34 min
Jun 28, 2:31 PM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jun 28, 2:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 28, 5:32 PM CDTSevere Thunderstorm WarningBMXTuscaloosa43 min
Jun 28, 5:56 PM CDTSpecial Weather StatementBMXPickens49 min
Jun 28, 6:11 PM CDTSpecial Weather StatementBMXGreene, Sumter64 min
Jun 28, 6:26 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Jun 28, 6:37 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter53 min
Jun 28, 6:59 PM CDTSpecial Weather StatementBMXHale, Tuscaloosa61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.